RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1977, Volume 32, Issue 3(195), Pages 185–195 (Mi umn3209)  

This article is cited in 1 scientific paper (total in 2 paper)

Mathematical Events in the USSR and abroad

Aleksei Fedorovich Leont'ev (on his sixtieth birthday)

V. S. Vladimirov, S. M. Nikol'skii, Yu. N. Frolov


Full text: PDF file (1570 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1977, 32:3, 131–144

Bibliographic databases:

Document Type: Personalia
MSC: 01A70, 30Dxx, 33B10

Citation: V. S. Vladimirov, S. M. Nikol'skii, Yu. N. Frolov, “Aleksei Fedorovich Leont'ev (on his sixtieth birthday)”, Uspekhi Mat. Nauk, 32:3(195) (1977), 185–195; Russian Math. Surveys, 32:3 (1977), 131–144

Citation in format AMSBIB
\Bibitem{VlaNikFro77}
\by V.~S.~Vladimirov, S.~M.~Nikol'skii, Yu.~N.~Frolov
\paper Aleksei Fedorovich Leont'ev (on~his sixtieth birthday)
\jour Uspekhi Mat. Nauk
\yr 1977
\vol 32
\issue 3(195)
\pages 185--195
\mathnet{http://mi.mathnet.ru/umn3209}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=439544}
\zmath{https://zbmath.org/?q=an:0355.01024|0382.01009}
\transl
\jour Russian Math. Surveys
\yr 1977
\vol 32
\issue 3
\pages 131--144
\crossref{https://doi.org/10.1070/RM1977v032n03ABEH001633}


Linking options:
  • http://mi.mathnet.ru/eng/umn3209
  • http://mi.mathnet.ru/eng/umn/v32/i3/p185

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. N. Bogolyubov, A. A. Logunov, G. I. Marchuk, “Vasilii Sergeevich Vladimirov (on his sixtieth birthday)”, Russian Math. Surveys, 38:1 (1983), 231–243  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. “The List of S.M. Nikol'skii's Works”, Proc. Steklov Inst. Math., 248 (2005), 2–20  mathnet  mathscinet  zmath
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:214
    Full text:73
    References:21
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019